MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS GLENOID PEGGED; SHOULDER JOINT POLYMER PROSTHESIS

TORNIER S.A.S. AEQUALIS GLENOID PEGGED; SHOULDER JOINT POLYMER PROSTHESIS
Model Number MEDIUM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 11/21/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.
 
Event or Problem Description
It was reported that the patient underwent revision surgery at 10 years post-operative for rotator cuff insufficiency.The implanted stem, humeral head and glenoid component were removed.Conversion into rsa.

Brand Name
AEQUALIS GLENOID PEGGED
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key6184866
Report Number3000931034-2016-00217
Device Sequence Number1027586
Product Code KWS
UDI-Device Identifier03700386915468
UDI-Public03700386915468
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K060209
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberMEDIUM
Device Catalogue NumberDWB216
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2016
Initial Report FDA Received Date12/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient Weight104